On Riemann matrices of the first and second kind
Doklady Akademii Nauk, Tome 267 (1982) no. 3, pp. 557-560
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_3_a9,
author = {R. K. Romanovskii},
title = {On {Riemann} matrices of the first and second kind},
journal = {Doklady Akademii Nauk},
pages = {557--560},
year = {1982},
volume = {267},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_3_a9/}
}
R. K. Romanovskii. On Riemann matrices of the first and second kind. Doklady Akademii Nauk, Tome 267 (1982) no. 3, pp. 557-560. http://geodesic.mathdoc.fr/item/DAN_1982_267_3_a9/